# SDR SWAA2025081190124

- Difficulty date: July 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT 540 BULKHEAD VERTICAL STRUCTURE STIFFENER HAS CRACK STA 540 LBL 24.97.   REPLACED FWD CARGO COMPARTMENT BULKHEAD VERTICAL STRUCTURE STIFFENER ON STA 540 LBL 24.97 IAW-B737-700 SRM 51-40-02-0G-0; SRM- 51-10-02-0G-0; DWG# 111A2001 SHEET 77 REV - AND DWG# 111A6000 SHEET 283 REV -.
